# SDR SIMA20130218001

- Difficulty date: February 18, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N516AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10123
- Aircraft time: 24,229 hours, 17,326 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Broken
- Location: Galley
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4600 THE CREW REPORTED THE EMERGENCY LIGHT GUARD IN THE FORWARD GALLEY WAS BROKEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  INSTALLED NEW GUARD ON FLIGHT ATTENDANT PANEL EMERGENCY SWITCH IAW CRJ AMM 33-23-21.  THE AIRCRAFT WAS RETURNED TO SERVICE.
